MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-MINNETONKA) DISPOSABLE GROUNDING PAD W/CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ST. JUDE MEDICAL, INC. (AF-MINNETONKA) DISPOSABLE GROUNDING PAD W/CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number RF-DGP-S
Medical Device Problem Codes Grounding Malfunction (1271); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, it was reported that the patient experienced a grounding pad burn.An antibiotic ointment, gauze and tegaderm were used for treatment.
 
Additional Manufacturer Narrative
He reported event was for a patient burn.The results of the investigation are inconclusive since the device was not returned for analysis.However, three photographs were provided of a burn on the patients skin.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
DISPOSABLE GROUNDING PAD W/CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15697517
Report Number2182269-2022-00051
Device Sequence Number7300482
Product Code GEI
UDI-Device Identifier05415067028921
UDI-Public05415067028921
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model NumberRF-DGP-S
Device Catalogue NumberRF-DGP-S
Device Lot Number20210605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date10/30/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIO FREQUENCY GENERATOR
Outcome Attributed to Adverse Event Other;
Patient SexUnknown